Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beth123

Accutane Not Working

Recommended Posts

I am on 40mg of Claravis and am about to start my 4th month and I have not seen any improvements. I was wondering if anyone else has experienced this because I'm beginning to loose hope on the treatment. I dont know if maybe its something that just won't work for me and I should just stop waisting my money on it or if I should stay on it. I know its a low dosage and I would like to increase it however it is rather expensive and my insurance refuses to cover it. Any suggestions or similar experiences?

Share this post


Link to post
Share on other sites

Accutane ALWAYS works! It just takes time. Let me tell you a little about my case so that you see what I mean. I'm right now almost on my 6th month, and most of my course I was on 20mg/day. Until JUST last week I didn't notice any improvement... I was feeling really down and disappointed. Now, just 1 week later, I can't believe it when I look in the mirror. Even my aunt dared to touch my face and say "Geez, your skin looks GREAT!" when she came to visit.

In 1 week everything can change. You can get better or worse, but, at the end of your course, you will NOT regret having taken Accutane. I'm dealing with some troublesome side effects and I'm still happy to see that my face looks far, far better than it looked just a few months ago.

Best of luck with the treatment!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×